# SDR ASAA2014113009826

- Difficulty date: November 30, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,216 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65535954
- Condition: Cracked
- Location: Bs 298-305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR WAY CUT OUT THE FWD UPPER REVEAL CORNER FITTING WAS FOUND CRACKED.  ACFT GROUNDED. R & R R1 DOOR FITTING IAW DWG 65-55878 AND SRM 51-40-02-0G-0.
